Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 92, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 26, 2025, 3:42 PM EDT for Allen County, Indiana; Paulding County, Van Wert County, Ohio. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2025, 3:42 PM EDT (19:42 UTC)
- Expired
- Jun 26, 2025, 4:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allen County, IN, Paulding County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 88 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1422 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:55 PM EDT, 1 hour 47 minutes earlier. Its key messages:
- Hot and humid conditions continue today resulting in a High heat risk.
- Marginal Risk of severe thunderstorms through this evening with strong gusty winds and excessive rainfall the main threats.
- Slightly more mild temperatures on Saturday before a brief warm up again on Sunday and Monday.
Area forecast discussion, Jun 26, 1:55 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
155 PM EDT Thu Jun 26 2025
.KEY MESSAGES...
- Hot and humid conditions continue today resulting in a High
heat risk.
- Marginal Risk of severe thunderstorms through this evening
with strong gusty winds and excessive rainfall the main
threats.
- Slightly more mild temperatures on Saturday before a brief
warm up again on Sunday and Monday.
&&
.DISCUSSION...
Issued at 151 PM EDT Thu Jun 26 2025
Another hot and humid day with highs topping out around 90
degrees and heat indicies near 100 after you combine in the
humidity. Sensitive populations should continue to take extra
precautions against the heat. Moderate to strong instability
and PWAT around 1.6in will promote convection through the rest
of the afternoon, as we have already begun to see late morning
and early afternoon across the Michiana region. Weak overall
shear will inhibit sustained updrafts, and storms should be
pulse-like with strong gusty outflow winds being the predominant
threat (in addition to lightning and localized heavy rain, of
course).
A cold front will eventually work its way into the area on
Friday. Additional showers and storms will be expected (60-70%
chance) as this front moves through the area. By Saturday,
temperatures will have "cooled" down slightly into the low-mid
80s. Rain chances favor the southern half of our forecast area
on Sat.
Warmer temperatures return Sunday and Monday. However, surface
high pressure building over the Central Plains and troughiness
returning to Ontario/Great Lakes region which will cool us down
a little bit for the first couple of July days. Hopefully the
return of dewpoints back in the 60s vs the 70s we've been
experiencing will be a welcome relief.
&&
.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 133 PM EDT Thu Jun 26 2025
Tstms have fired across southern MI between the I94 and I80
corridors while more widely sctd across nrn IN.This trend is
expected to continue through the rest of the aftn and evening
period, so will emphasize the SBN terminal site for convection
through 00Z. Thus far, the storms have remained below svr
criteria as they are pulse in nature. The flow is predominately
SW for both sites and will carry this into the night hours then
winds turn more southerly overnight at KSBN. The heat and
elevated humidity levels continue Friday and coupled with the
upper ridging weakening, expect a continuation of tstm
development with daytime heating.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for
INZ005>009-012>015-017-018-020-022>027-032>034-103-104-
116-203-204-216.
OH...Heat Advisory until 8 PM EDT this evening for OHZ001-002-004-
005-015-016-024-025.
MI...Heat Advisory until 8 PM EDT this evening for MIZ078>081-177-
277.
MARINE...None.
&&
DISCUSSION...Norman
AVIATION...FrazierHazardous weather outlook, Jun 26, 3:03 PM EDT, 39 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 303 PM EDT Thu Jun 26 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-271915- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 303 PM EDT Thu Jun 26 2025 /203 PM CDT Thu Jun 26 2025/ ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Marginally severe thunderstorms are possible today with the greatest threat from damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-271915- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 303 PM EDT Thu Jun 26 2025 This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Marginally severe thunderstorms are possible today with the greatest threat from damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 26, 1:52 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Northern Indiana
152 PM EDT Thu Jun 26 2025
OHZ002-005-261830-
Henry OH-Fulton OH-
152 PM EDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN HENRY AND EASTERN
FULTON COUNTIES THROUGH 230 PM EDT...
At 152 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Swanton to near Wauseon.
Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Napoleon, Wauseon, Swanton, Delta, Liberty Center, Mcclure, Metamora,
Texas, Brailey, Seward, Gerald, Winameg, Assumption, and Colton.
This includes Interstate 80 in Ohio between mile markers 36 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4134 8410 4147 8423 4172 8403 4172 8388
4138 8388
TIME...MOT...LOC 1752Z 269DEG 17KT 4170 8389 4152 8412
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CLHSpecial weather statement, Jun 26, 2:24 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Northern Indiana
224 PM EDT Thu Jun 26 2025
INZ103-104-204-261900-
Eastern St. Joseph IN-Western St. Joseph IN-Northern La Porte IN-
224 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. JOSEPH AND
NORTHEASTERN LA PORTE COUNTIES THROUGH 300 PM EDT/200 PM CDT/...
At 224 PM EDT/124 PM CDT/, Doppler radar was tracking a strong
thunderstorm near New Carlisle, or 11 miles west of South Bend,
moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
South Bend, Gulivoire Park, New Carlisle, Roseland, Indian Village,
Hudson Lake, Lydick, Chain-o-lakes, and Crumstown.
This includes Interstate 80 in Indiana between mile markers 71 and
78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4159 8656 4171 8655 4175 8622 4156 8622
TIME...MOT...LOC 1824Z 268DEG 21KT 4165 8648
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DNLocal storm report, Jun 26, 2:33 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
233 PM EDT Thu Jun 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM Tstm Wnd Dmg 4 WSW Moscow 42.03N 84.59W
06/26/2025 Hillsdale MI Emergency Mngr
Emergency manager reported trees/limbs
downed near the town of Moscow on Milnes
Road in Hillsdale County in Michigan due to
thunderstorm winds. Time is radar estimated.
&&
JASpecial weather statement, Jun 26, 2:41 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Northern Indiana
241 PM EDT Thu Jun 26 2025
INZ026-033-034-261915-
Jay IN-Blackford IN-Wells IN-
241 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT BLACKFORD...SOUTHEASTERN WELLS
AND NORTHWESTERN JAY COUNTIES THROUGH 315 PM EDT...
At 240 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hartford City, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hartford City, Montpelier, Pennville, Nottingham, Shamrock Lakes,
Dillman, Petroleum, Mill Grove, Keystone, Domestic, Fiat, Balbec,
Trenton, and Roll.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4040 8543 4054 8544 4064 8524 4065 8508
4041 8508
TIME...MOT...LOC 1840Z 265DEG 19KT 4046 8536
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CLHSpecial weather statement, Jun 26, 2:42 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Northern Indiana
242 PM EDT Thu Jun 26 2025
INZ012-013-261915-
Pulaski IN-Starke IN-
242 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PULASKI AND
SOUTHEASTERN STARKE COUNTIES THROUGH 315 PM EDT/215 PM CDT/...
At 242 PM EDT/142 PM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles southeast of North Judson, or 7 miles northwest
of Winamac, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Winamac, Ripley, Monterey, Beardstown, Vanmeter Park, Denham, Ora,
and Bass Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4108 8678 4119 8677 4122 8653 4115 8647
4105 8654
TIME...MOT...LOC 1842Z 267DEG 21KT 4114 8669
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DNLocal storm report, Jun 26, 3:41 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Northern Indiana
341 PM EDT Thu Jun 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM Tstm Wnd Dmg 3 E Winameg 41.62N 84.01W
06/26/2025 Fulton OH Broadcast Media
Broadcast media relayed reports of
thunderstorm wind damage of a barn with the
doors blown off and a silo now leaning off
of the concrete pad near the town of Delta
in Fulton County, OH. (Time is Radar
estimated.).
&&
JAThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:42 AM EDT | Heat Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 18 more | 16 hr |
| Jun 26, 2:24 PM EDT | Special Weather Statement | IWX | Saint Joseph | 36 min |
| Jun 26, 2:41 PM EDT | Special Weather Statement | IWX | Blackford | 34 min |
| Jun 26, 2:42 PM EDT | Special Weather Statement | IWX | Pulaski | 33 min |
| Jun 26, 2:55 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Jay, Wells | 35 min |
| Jun 26, 3:51 PM EDT | Special Weather Statement | IWX | Noble | 24 min |
| Jun 26, 4:12 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Noble, Whitley | 33 min |
| Jun 26, 4:43 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Noble, Whitley | 32 min |
| Jun 26, 5:03 PM EDT | Special Weather Statement | IWX | Huntington | 57 min |
| Jun 26, 5:07 PM EDT | Special Weather Statement | IWX | Allen | 23 min |
| Jun 26, 5:29 PM EDT | Special Weather Statement | IWX | Allen | 31 min |
| Jun 26, 5:36 PM EDT | Special Weather Statement | IWX | Wells | 39 min |
| Jun 26, 6:05 PM EDT | Special Weather Statement | IWX | Adams | 25 min |
| Jun 26, 7:20 PM EDT | Special Weather Statement | IWX | Starke | 25 min |
| Jun 26, 1:52 PM EDT | Special Weather Statement | IWX | Fulton | 38 min |
| Jun 26, 2:32 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 22 min |
| Jun 26, 4:10 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry, Paulding, Putnam | 50 min |
| Jun 26, 4:30 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Putnam | 30 min |
| Jun 26, 4:40 PM EDT | Severe Thunderstorm Warning | IWX | Putnam | 35 min |
| Jun 26, 4:58 PM EDT | Special Weather Statement | IWX | Allen | 32 min |
| Jun 26, 12:23 PM EDT | Special Weather Statement | IWX | Saint Joseph | 37 min |
| Jun 26, 1:23 PM EDT | Special Weather Statement | IWX | Hillsdale | 37 min |
| Jun 26, 1:24 PM EDT | Special Weather Statement | IWX | Hillsdale | 36 min |
| Jun 26, 1:36 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 24 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.